izpis_h1_title_alt

Analytical solutions in elasto-plasto bending of beams with rectangular cross section
Štok, Boris (Author), Halilovič, Miroslav (Author)

URLURL - Presentation file, Visit http://dx.doi.org/10.1016/j.apm.2008.03.011 This link opens in a new window

Abstract
Deflection analysis of beams with rectangular cross section is considered under specific loading conditions, resulting in at most quadratic bending moment distribution, and assuming elasto-plastic behaviour with no hardening. Within the framework of small strain and small displacement approach analytical solutions are derived, which enable elasto-plastic analyses of beams to be performed in a closed analytical form. In consequence, clear tracing of the elasto-plastic response evolution with a propagation of the plastic zone through the volume, i.e. its spreading along the beam's longitudinal axis as well as its penetration through the cross section, is enabled as loads increase, from the appearance of a first plastic yielding in a structure till its collapse. With the derivation of the general solution, listed explicitly by Eqs. (21), (22) and (23), which was never presented in any article or book before, the presented article fills the gap in the analytical non-linear mechanics of beams.

Language:English
Keywords:nosilci, upogib, elastoplastični materiali, analitične funkcije, beams, bending, elastic-plastic material, finite deflections, analityc functions, plastic collapse
Work type:Not categorized (r6)
Tipology:1.01 - Original Scientific Article
Organization:FS - Faculty of Mechanical Engineering
Year:2009
Number of pages:str. 1749-1760
Numbering:Vol. 33, Issue 3
UDC:539.384
ISSN on article:0307-904X
DOI:10.1016/j.apm.2008.03.011 Link is opened in a new window
COBISS.SI-ID:10587419 Link is opened in a new window
Views:663
Downloads:217
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Applied mathematical modelling
Shortened title:Appl. math. model.
Publisher:Butterworth Scientific Ltd
ISSN:0307-904X
COBISS.SI-ID:24983552 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back